...accutane and aloe-vera gel at the same time? I've been on accutane for 8 weeks, and I don't have many spots or lumps left, but the thing is I still look like I have bad acne cos of all the dark patches of skin and red marks I have. Can you get aloe vera gel in general 'health' stores? Cheers.
Be very careful with aloe vera gel. I know some people swear by it, but if you do enough research, you will find out that aloe vera is actually a DRYING agent. I used aloe vera gel off and on last year, and every time I did I couldn't figure out what I was getting more dry. I blamed my soap (Purpose), and would slather MORE aloe gel on to stop the dryness. It never worked, and then finally someone explained to me what aloe vera gel actually does.
It will NOT help heal marks/discoloration on your face. Only time will do that, and since you are on Accutane, you need to MOISTURIZE, not use anything that will dry you up more. Let the Accutane do it's thing and eventually your skin will take care of itself.
I disagree.I have been able to get rid of some really stubborn scars with aloe vera.Scars that had stopped fading and when I used the Aloe vera gel it made them almost completely disappear.I used the aloe vera softgel that came in the vitamin supplement form topically.
i agree with forcefed, i am on accutane and have used aloe vera a few times and all it does is dry my face out HORRIBLY. i dont understand how people use it as a moisturizer b/c i see it as a drying agent and i wont use it anymore. tried using the plant, but it smelled god awful and after i washed it off, my face was all red and so dry the entire thing was cracking!! i think our faces are just too sensitive for aloe vera while on accutant but ill prolly give it a try again when im done my treatment and see how it works. good luck though!!